MAUDE Adverse Event Report: WILLIAM COOK EUROPE ZENITH ALPHA THORACIC ENDOVASCULAR GRAFT PROXIMAL COMPONENTS; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM COOK EUROPE ZENITH ALPHA THORACIC ENDOVASCULAR GRAFT PROXIMAL COMPONENTS; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G35333
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Headache (1880)
Type of Reportable Event Serious Injury
Event or Problem Description
According to the initial reporter, it is alleged that [pt] received a cook zenith alpha thoracic endovascular graft proximal on (b)(6) 2018 in his mid-descending thoracic aorta.On (b)(6) 2019, [pt] presented to hospital with vomiting, diarrhea, back pain, thigh pain and headache.At that time, he was admitted.He was found to be in acute renal failure with bilateral pleural effusions.He continued to have pulmonary and renal insufficiency and was then transferred by ambulance to another hospital for a higher level of care.On (b)(6) 2019, physician performed an emergency resection and graft replacement of the descending thoracic aorta using cardio coronary bypass support and cryo-analgesia of intercostal nerves iii through vi on [pt].The preoperative and postoperative diagnosis was thrombosed descending thoracic stent graft with acute kidney failure, acute congestive heart failure, acute paraplegia from spinal ischemia and respiratory failure.

Brand Name
ZENITH ALPHA THORACIC ENDOVASCULAR GRAFT PROXIMAL COMPONENTS
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
MDR Report Key12142725
Report Number3005580113-2021-00085
Device Sequence Number4170373
Product Code MIH
UDI-Device Identifier10827002353333
UDI-Public(01)10827002353333(17)200411(10)E3571523
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/09/2021
Report Date (Section F) 07/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/11/2020
Device Model NumberG35333
Device Catalogue NumberZTA-P-24-105-W
Device Lot NumberE3571523
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/25/2021
Device Age4 YR
Event Location Hospital
Date Report to Manufacturer07/09/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;